# SDR C2XA07SH030

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,860 hours, 12,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR CUTOUT LOWER FRAME HAS CORROSION.  MX REMOVED AND REPLACED LOWER FRAME OF CARGO DOOR IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
